# SDR UALA2009031600806

- Difficulty date: March 14, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 37,759 hours, 10,556 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 4877873
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP BETWEEN DOOR 1L AND 1R, (CROSSAISLE) FLOOR LIGHT.  REPAIRED LIGHT CONNECTION AT SIDEWALL, OPS NORMAL.
